# SDR 96ZZZX136

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73157
- Make and model: Cvac 440
- Aircraft serial: 312
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Forward Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE FORWARD ENTRYWAY/GALLEY INTERNAL EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  THE EXIT LIGHT BASE WAS REPLACED.  SUBSEQUENT SYSTEM CHECK WAS SATISFACTORY.
